# SDR AU980088

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: QAO6881
- Condition: Faulty
- Location: Hyd Sys
- Stage of operation: CL
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC SYSTEM RETURN FILTER FAULTY.
